Publikationen von Herrn Prof. Dr. Rüdiger Braun

Rüdiger W. Braun: Die Struktur abgeschlossener Ideale in gewissen \((DFN)\)- bzw. \(FN)\)-Algebren holomorpher Funktionen. PHD-Thesis, Universität Düsseldorf, (1986)


Braun, Rüdiger W.: Linear topological structure of closed ideals in certain \(F\)-algebras. Proc. Roy. Irish Acad. Sect. A, 87 p. 35-44 (1987)


Braun, Rüdiger W.: Weighted algebras of entire functions in which each closed ideal admits two algebraic generators. Michigan Math. J., 34 p. 441-450 (1987)


Braun, Rüdiger W.: Linear topological structure of closed ideals in weighted algebras of entire functions. Arch. Math. (Basel), 50 p. 251-258 (1988)


Braun, Rüdiger W. and Meise, Reinhold and Vogt, Dietmar: Applications of the projective limit functor to convolution and partial differential equations. In: Advances in the theory of Fréchet spaces (Istanbul, 1988). Vol. 287, (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.), Kluwer Acad. Publ., Dordrecht, p. 29-46 (1989)


Braun, Rüdiger W. and Meise, Reinhold: Generalized Fourier expansions for zero-solutions of surjective convolution operators on \(D_{\{\omega\}}({\bf R})'\). Arch. Math. (Basel), 55 p. 55-63 (1990)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Ultradifferentiable functions and Fourier analysis. Results Math., 17 p. 206-237 (1990)


Bonet, José and Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Whitney's extension theorem for nonquasianalytic classes of ultradifferentiable functions. Studia Math., 99 p. 155-184 (1991)


Braun, Rüdiger W. and Meise, Reinhold and Vogt, Dietmar: Existence of fundamental solutions and surjectivity of convolution operators on classes of ultra-differentiable functions. Proc. London Math. Soc. (3), 61 p. 344-370 (1990)


Braun, Rüdiger W.: Hörmander's Phragmén-Lindelöf principle and irreducible singularities of codimension {$1$}. Boll. Un. Mat. Ital. A (7), 6 p. 339-348 (1992)


Braun, Rüdiger W.: An extension of Komatsu's second structure theorem for ultradistributions. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 40 p. 411-417 (1993)


Braun, Rüdiger W.: A partial differential operator which is surjective on Gevrey classes \(\Gamma^d({\bf R}^3)\) with \(1\leq d<2\) and \(d\geq 6\) but not for \(2\leq d<6\). Studia Math., 107 p. 157-169 (1993)


Rüdiger W. Braun: Surjektivität partieller Differentialoperatoren auf Roumieu-Klassen. Habilitationsschrift, Universität Düsseldorf, (1993)


Braun, Rüdiger W. and Meise, Reinhold and Vogt, D.: Characterization of the linear partial differential operators with constant coefficients which are surjective on nonquasianalytic classes of Roumieu type on {${\bf R}^N$}. Math. Nachr., 168 p. 19-54 (1994)


Rüdiger W. Braun and Reinhold Meise: Analysis mit Maple. Vieweg, Braunschweig/Wiesbaden, (1995)


Braun, Rüdiger W.: The surjectivity of a constant coefficient homogeneous differential operator on the real analytic functions and the geometry of its symbol. Ann. Inst. Fourier (Grenoble), 45 p. 223-249 (1995)


Braun, Rüdiger W.: Surjectivity of partial differential operators on Gevrey classes. In: Functional analysis (Trier, 1994). de Gruyter, Berlin, p. 69-80 (1996)


Braun, Rüdiger W. and Vogt, Dietmar: A sufficient condition for {${\rm Proj}_1X=0$}. Michigan Math. J., 44 p. 149-156 (1997)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: An example concerning radial Phragmén-Lindelöf estimates for plurisubharmonic functions on algebraic varieties. Linear Topol. Spaces Complex Anal., 3 p. 24-29 (1997)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. Alan: Uniform growth of analytic curves away from real points. Ark. Mat., 35 p. 277-297 (1997)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Algebraic varieties on which the classical Phragmén-Lindelöf estimates hold for plurisubharmonic functions. Math. Z., 232 p. 103-135 (1999)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: A radial Phragmén-Lindelöf estimate for plurisubharmonic functions on algebraic varieties. Ann. Polon. Math., 72 p. 159-179 (1999)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Characterization of the homogeneous polynomials {$P$} for which {$(P+Q)(D)$} admits a continuous linear right inverse for all lower order perturbations {$Q$}. Pacific J. Math., 192 p. 201-218 (2000)


Balser, Werner and Braun, Rüdiger W.: Power series methods and multisummability. Math. Nachr., 212 p. 37-50 (2000)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: A perturbation result for linear differential operators admitting a global right inverse on {$D'$}. In: Analysis, geometry, number theory: the mathematics of Leon Ehrenpreis (Philadelphia, PA, 1998). Vol. 251, (Contemp. Math.), Amer. Math. Soc., Providence, RI, p. 93-106 (2000)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: An example concerning the local radial Phragmén-Lindelöf condition. In: Recent progress in functional analysis (Valencia, 2000). Vol. 189, (North-Holland Math. Stud.), North-Holland, Amsterdam, p. 173-184 (2001)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Surjectivity of constant coefficient partial differential operators on {$A(\bf R^4)$} and Whitney's {$C_4$}-cone. Bull. Soc. Roy. Sci. Liège, 70 p. 195-206 (2002) (2001)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Perturbation results for the local Phragmén-Lindelöf condition and stable homogeneous polynomials. RACSAM Rev. R. Acad. Cienc. Exactas F\'\i s. Nat. Ser. A Mat., 97 p. 189-208 (2003)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Higher order tangents to analytic varieties along curves. Canad. J. Math., 55 p. 64-90 (2003)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties. Proc. Amer. Math. Soc., 131 p. 2423-2433 (electronic) (2003)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Perturbation of differential operators admitting a continuous linear right inverse on ultradistributions. Pacific J. Math., 212 p. 25-48 (2003)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: The geometry of analytic varieties satisfying the local Phragmén-Lindelöf condition and a geometric characterization of the partial differential operators that are surjective on {$A(\bf R^4)$}. Trans. Amer. Math. Soc., 356 p. 1315-1383 (electronic) (2004)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Optimal Gevrey classes for the existence of solution operators for linear partial differential operators in three variables. J. Math. Anal. Appl., 297 p. 852-868 (2004)


Braun, R. W. and Meise, R. and Taylor, B. A.: Characterization of the linear partial differential equations that admit solution operators on Gevrey classes. J. Reine Angew. Math., 588 p. 169-220 (2005)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Nearly hyperbolic varieties and Phragmén-Lindelöf conditions. In: Harmonic analysis, signal processing, and complexity. Vol. 238, (Progr. Math.), Birkhäuser Boston, Boston, MA, p. 81-95 (2005)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Higher order approximations at infinity to algebraic varieties. Note Mat., 25 p. 103-128 (2005/06)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Characterization of global Phragmén-Lindelöf conditions for algebraic varieties by limit varieties only. Ann. Polon. Math., 88 p. 83-95 (2006)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: The algebraic surfaces on which the classical Phragmén-Lindelöf theorem holds. Math. Z., 253 p. 387-417 (2006)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Higher order tangents to analytic varieties along curves. II. Canad. J. Math., 60 p. 33-63 (2008)
URL: http://journals.cms.math.ca/ams/ams-redirect.php?Journal=CJM&Volume=60&FirstPage=33


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: Characterization of the algebraic surfaces on which the classical Phragmén-Lindelöf thereom holds using branch curves. Pure Appl. Math. Q., 7 p. 139-197 (2011)


Braun, Rüdiger W. and Meise, Reinhold and Taylor, B. A.: A new characterization of the analytic surfaces in \( \mathbb C^3 \) that satisfy the local Phragmén-Lindelöf condition. Ann. Fac. Sci. Toulouse Math. (6), 20 p. 71-99 (2011)


Braun, Rüdiger W. and Meise, Reinhold: Analysis mit Maple, 2. Aufl.. Vieweg+Teubner, Wiesbaden, (2012)


Verantwortlich für den Inhalt: E-Mail sendenProf. Dr. Rüdiger Braun